# SDR HALA9700193

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TITANIUM SKIN CRACKED BELOW LONGERON 14L AT FS 1163.  REMOVED DAMAGED SECTION, CONFIRMED DAMAGED REMOVAL BY HFEC, FABRICATED AND INSTALLED .04 INCH 6AL-4V DOUBLER PER SRM 53-04 FIGURE 46.  (M)
